# SDR SWAA064420

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 62,836 hours, 54,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Cracked
- Location: Bs 727e S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 727E, STR 9R.  REPAIRED FRAME SECTION PER SWA EA.
